Periods, subconvexity of L-functions and representation theory

Joseph Bernstein, Andre Reznikov

Research output: Contribution to journalArticlepeer-review

Abstract

We describe a new method to estimate the trilinear period on automorphic representations of PGL2(ℝ). Such a period gives rise to a special value of the triple L-function. We prove a bound for the triple period which amounts to a subconvexity bound for the corresponding special value. Our method is based on the study of the analytic structure of the corresponding unique trilinear functional on unitary representations of PGL2(ℝ).

Original languageEnglish
Pages (from-to)129-142
Number of pages14
JournalJournal of Differential Geometry
Volume70
Issue number1
DOIs
StatePublished - 2005

Fingerprint

Dive into the research topics of 'Periods, subconvexity of L-functions and representation theory'. Together they form a unique fingerprint.

Cite this